# SDR ASAA0944469

- Difficulty date: February 13, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C2730887
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL SUPPORT AT FRAME 727G HAS OVERSIZED HOLE LBL 21.7. REPAIRED SIDEWALL SUPPORT.
